# SDR EIAA20090006

- Difficulty date: January 5, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK BS 420, LBL 33, FLOORBEAM STIFFENER CRACKED.  CRACKED STIFFENER REMOVED PER 747 SRM 51-30-02.  FABRICATED NEW STIFFENER PER BOEING DRAWING 65B11240-11 AND INSTALLED PER 51-30-02.
